# SDR CA101119004

- Difficulty date: November 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 16,584 hours
- Engine: Pwc PW610FA
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 505212223
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLIGHT CREW SELECTED FLAPS AND NOTICED THAT AIRCRAFT HAD MORE LIFT ON THE RIGHT WING THAN ON THE LEFT.  AILERON CONTROL WAS APPLIED TO CONTROL AIRCRAFT AND LANDING WAS CONTINUED.  AFTER SHUT DOWN CREW CHECKED AIRCRAFT AND FOUND THAT LEFT INBOARD FLAP HAD NOT EXTENDED.   AIRCRAFT WAS GIVEN TO MAINTENANCE.  LEFT INBOARD FLAP ACTUATOR WAS FOUND TO HAVE FAILED INTERNALLY.  ACTUATOR WAS REPLACED ALONG WITH FLAP FLEX DRIVE SHAFT AND ROLLERS.  SYSTEM WAS GROUND CHECK SEVERAL TIMES FOR PROPER OPERATION.
